VOL. 12 · NO. 1 | Spring 2020
 
VIEW ALL ABSTRACTS +
Front Matter
J. Commut. Algebra 12 (1), (Spring 2020)
No abstract available
Articles
Javad Asadollahi, Tahereh Dehghanpour, Rasool Hafezi
J. Commut. Algebra 12 (1), 1-26, (Spring 2020) DOI: 10.1216/jca.2020.12.1
KEYWORDS: totally acyclic complex, Gorenstein ring, recollement, stable $t$-structure, virtually Gorenstein algebra, 18E30, 16E35, 16E65, 16P10, 16G10
Gyu Whan Chang
J. Commut. Algebra 12 (1), 27-51, (Spring 2020) DOI: 10.1216/jca.2020.12.27
KEYWORDS: power series ring, c-star operation, Kronecker function ring, Bézout domain, rank-one valuation domain, 13A15, 13F05, 13F25, 13F30
Marilena Crupi
J. Commut. Algebra 12 (1), 53-70, (Spring 2020) DOI: 10.1216/jca.2020.12.53
KEYWORDS: graded module, monomial module, minimal graded resolution, extremal Betti number, 13B25, 13D02, 16W50
Douglas J. Dailey, Srikanth B. Iyengar, Thomas Marley
J. Commut. Algebra 12 (1), 71-76, (Spring 2020) DOI: 10.1216/jca.2020.12.71
KEYWORDS: Frobenius map, flat dimension, homotopical Loewy length, 13D05, 13D07, 13A35
Alex Fink, David E. Speyer, Alexander Woo
J. Commut. Algebra 12 (1), 77-86, (Spring 2020) DOI: 10.1216/jca.2020.12.77
KEYWORDS: characteristic polynomial, reciprocal plane, hyperplane arrangement, no broken circuit complex, 13F55, 13P10, 05E45, 52C35
Christian Gottlieb
J. Commut. Algebra 12 (1), 87-90, (Spring 2020) DOI: 10.1216/jca.2020.12.87
KEYWORDS: integral domains, overrings, finite unions, avoidance, 13A99, 13B30, 13G05
Colby Long
J. Commut. Algebra 12 (1), 91-105, (Spring 2020) DOI: 10.1216/jca.2020.12.91
KEYWORDS: Pfaffian ideal, secant ideal, initial ideal, Phylogenetics, 14M25
Rohit Nagpal, Andrew Snowden
J. Commut. Algebra 12 (1), 107-114, (Spring 2020) DOI: 10.1216/jca.2020.12.107
KEYWORDS: Gröbner, Coherence, divided power algebra, Buchberger's algorithm, 13P10, 16Z05
Connor Sawaske
J. Commut. Algebra 12 (1), 115-133, (Spring 2020) DOI: 10.1216/jca.2020.12.115
KEYWORDS: Stanley–Reisner rings, quasi-Buchsbaum rings, 13F55, 13H10, 13D45
Stefan Schröer
J. Commut. Algebra 12 (1), 135-151, (Spring 2020) DOI: 10.1216/jca.2020.12.135
KEYWORDS: local rings, formal completion, integral closure, Japanese rings, purely inseparable extensions, 14JA05, 13B22, 13F40, 13J10
Back to Top